# SDR SWAA2020062293395

- Difficulty date: June 18, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 19,264 hours, 8,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKET ON L1 DOOR LOOSE (LEFT HANGER BRACKET).  REPLACED GIRT BAR I/B BRACKET I/B RIVET IAW SRM 51-40-00.
